# SDR AALA201709059028

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 11,759 hours, 4,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Condition: Faulty
- Location: R2 Door Slide
- Part time: 11,776 hours, 4,629 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BOTTLE AT THE R2 DOOR HAD LOW PRESSURE.  MAINTENANCE FOUND A FAULTY PRESSURE SWITCH ON R2 RESERVOIR.  REPLACED RESERVOIR ASSEMBLY IAW AMM 25-62-49.
